# SDR CA980113004

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- System (JASC): 3452 · ATC Transponder System
- Part: Resistor
- Part number: 3420221
- Condition: Burnt
- Location: Transponder
- Component: RT395A
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) SMOKE IN COCKPIT. TRANSPONDER FOUND TO HAVE BURNT DIMMING RESISTOR.  REPAIRED AND CERTIFIED.
